RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 4, Pages 125–138 (Mi aa1347)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Almost everywhere convergence of cone-like restricted two-dimensional Fejér means with respect to Vilenkin-like systems

K. Nagy

Institute of Mathematics and Computer Sciences, College of Nyíregyháza, P.O. Box 166, Nyíregyháza, H-4400, Hungary

Abstract: For the two-dimensional Walsh system, Gát and Weisz proved the a.e. convergence of the Fejér means $\sigma_nf$ of integrable functions, where the set of indices is inside a positive cone around the identical function, that is, $\beta^{-1}\leq n_1/n_2\leq\beta$ is ensured with some fixed parameter $\beta\geq1$. The result of Gát and Weisz was generalized by Gát and the author in the way that the indices are inside a cone-like set.
In the present paper, the a.e. convergence is proved for the Fejér means of integrable functions with respect to two-dimensional Vilenkin-like systems provided that the set of indeces is in a cone-like set. That is, the result of Gát and the author is generalized to a general orthonormal system, which contains as special cases the Walsh system, the Vilenkin system, the character system of the group of 2-adic integers, the UDMD system, and the representative product system of CTD (compact totally disconnected) groups.

Keywords: Vilenkin group, Vilenkin system, pointwise convergence, Fejér means, orthonormal systems, two-dimensional Fourier series, compact totally disconnected group.

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:4, 605–614

Bibliographic databases:

Received: 13.06.2012
Language:

Citation: K. Nagy, “Almost everywhere convergence of cone-like restricted two-dimensional Fejér means with respect to Vilenkin-like systems”, Algebra i Analiz, 25:4 (2013), 125–138; St. Petersburg Math. J., 25:4 (2014), 605–614

Citation in format AMSBIB
\Bibitem{Nag13}
\by K.~Nagy
\paper Almost everywhere convergence of cone-like restricted two-dimensional Fej\'er means with respect to Vilenkin-like systems
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 4
\pages 125--138
\mathnet{http://mi.mathnet.ru/aa1347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184619}
\zmath{https://zbmath.org/?q=an:1302.42044}
\elib{http://elibrary.ru/item.asp?id=20730221}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 4
\pages 605--614
\crossref{https://doi.org/10.1090/S1061-0022-2014-01309-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924459145}


Linking options:
  • http://mi.mathnet.ru/eng/aa1347
  • http://mi.mathnet.ru/eng/aa/v25/i4/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Nagy, “On the restricted summability of two-dimensional Walsh-Fejér means”, Publ. Math. Debrecen, 85:1-2 (2014), 113–122  crossref  mathscinet  zmath  isi  scopus
    2. I. Blahota, K. Nagy, “On the restricted summability of the multi-dimensional Vilenkin–Cesaro means”, J. Math. Inequal., 11:4 (2017), 997–1006  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:129
    Full text:20
    References:18
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019